Show simple item record

dc.contributor.authorWang, Peiguang ( Orcid Icon 0000-0002-2763-2898 )
dc.contributor.authorLi, Chongrui ( )
dc.contributor.authorZhang, Juan ( )
dc.contributor.authorLi, Tongxing ( )
dc.date.accessioned2021-11-05T15:44:42Z
dc.date.available2021-11-05T15:44:42Z
dc.date.issued2019-03-30
dc.identifier.citationWang, P., Li, C., Zhang, J., & Li, T. (2019). Quasilinearization method for first-order impulsive integro-differential equations. Electronic Journal of Differential Equations, 2019(46), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14779
dc.description.abstractIn this article we study first-order impulsive integro-differential equations with integral boundary conditions, employing the method of quasilinearization with reversed ordering upper and lower solutions. We obtain two monotone sequences of iterates converging uniformly and quadratically to the unique solution of the problem. Two examples are given to illustrate the applications of the established results.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectImpulsive integro-differential equationsen_US
dc.subjectQuasilinearizationen_US
dc.subjectIntegral boundary conditionsen_US
dc.subjectQuadratic convergenceen_US
dc.subjectUpper and lower solutionsen_US
dc.titleQuasilinearization method for first-order impulsive integro-differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record